# SDR IPXA2020113062955

- Difficulty date: November 29, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,761 hours, 13,947 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, NO EQUIP USED.  A/C WAS OUT OF SERVICE.  DURING APPROACH GOT SLATS SYS 1 & SYS 2 FAULT.  FOLLOWED QRH.  T/S SLAT SYS, PER TSM 27-80-02.  BOTH SFCC'S FLGING JAM.  FOUND LT SLAT TORQ LIMIT TRIPPED & NR 3 SCREWJACK ACT TRIPPED.  PERFORMED OIL LEVEL CHECK/SERVICE AMM 12-13-27.  PERFORMED BALL NUT GREASE, IAW 12-22-27 & SIG AMT OF WATER PUSHED OUT.  REMOVED & REPLACED LT NR 3 SCREW JACK, IAW AMM 27-84-22.  OPERATIONS CHECKS GOOD.
